Steffensen’s inequality for positive measures

Jakšetić, Julije and Pečarić, Josip (2015) Steffensen’s inequality for positive measures. = Steffensen’s inequality for positive measures. Mathematical Inequalities and Applications, 18 (3). pp. 1159-1170. ISSN 1331-4343. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

Full text not available from this repository.
Official URL: https://bib.irb.hr/prikazi-rad?&rad=764061

Abstract

We generalize Steffensen’s inequality for positive measures. We obtain conditions for these inequalities which are invariant in form to Steffensen’s inequality for absolutely continuous measures. Further, we produce linear functionals which generate exponential convexity and Cauchy means.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Steffensen’s inequality, measure theory, divided difference, exponential convexity
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:42
Last Modified: 23 May 2017 07:05
URI: http://repozitorij.fsb.hr/id/eprint/6934

Actions (login required)

View Item View Item